MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM*NRH REPL HINGE PIN/XSM/SM; BONE SCREWS AND PINS : KNEE TIBIAL INSERT ACCESSORY

DEPUY ORTHOPAEDICS INC US SROM*NRH REPL HINGE PIN/XSM/SM; BONE SCREWS AND PINS : KNEE TIBIAL INSERT ACCESSORY
Model Number 62-1640
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The first surgery was on the (b)(6) 2022, after sterilizing the material removing the inner boxes, the trays and putting everything wrapped in paper and all the sterile material came out, but today dr.(b)(6) (the surgeon), has returned to the patient, because the wound stained and they suspect that it is infected, for that reason they have put it today to open the wound and wash it abundantly to see if you can avoid having to remove all the material.As i told you, the surgery of day 7th, was a replacement of a ptr that had eaten polyethylene and was touching metal / metal, which had caused an enormous metallosis in the joint, during the surgery the knee prosthesis that had the patient was removed, metallosis was removed and our noiles knee replacement prosthesis was implanted.At that time there were no markers of any possible infection.Today, after taking samples, washing the wound and cleaning it, we proceeded to change the polyethylene and the pin, the rest of the components were maintained.Did the patient experience an adverse event such as infection, non-union, allergic reaction, osteoporosis, overloading, pain, degenerative diseases, bleeding or oozing? unknown, did the patient require revision surgery or hardware removal? unknown, patient status/ outcome / consequences, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown, is the patient part of a clinical study : unknown, (b)(4).Device property of none, device in possession of none, (b)(4).Device property of none, device in possession of none, (b)(4) device property of none, device in possession of none, (b)(4).Be submitted through cst.True.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information received indicated that the components that were frightened were those of the second intervention, the poly and the bolt, when an infected ptr was washed/cleaned, it was usual to change the polyethylene, the rest were left until it wass verified that the infection did not go away and everything had to be removed.There was no loosening.Affected side was left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Common Device Name
BONE SCREWS AND PINS : KNEE TIBIAL INSERT ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16131799
Report Number1818910-2023-00914
Device Sequence Number7654987
Product Code JWH
UDI-Device Identifier10603295179108
UDI-Public10603295179108
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K870730
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number62-1640
Device Catalogue Number621640
Device Lot NumberHJ2613
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2022
Supplement Date Received by Manufacturer02/09/2023
02/23/2023
Initial Report FDA Received Date01/10/2023
Supplement Report FDA Received Date02/13/2023
02/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS UNIV TIB HIN INS SM 16MM.; MBT TRAY SLEEVE POR M/L 37MM.; UNIVERSAL STEM 115X12MM FLUTED.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown